Nasacort aq post nasal drip

Common Questions and Answers about Nasacort aq post nasal drip

nasacort

of the mascara goes into my <span style = 'background-color: #dae8f4'>nasal</span> passage because my eyes burn to???? I have been to an ENT, no concern apparently for a CT scan. I have been to an allergist and he seems to think that my nasal area is being compromised by "something"...possibly chemicals??????????? I will post any further info and wish us all luck in finding the never ending solution.
Please please can someone help me In April I kept getting really dry throat etc, Then developed a cold, then <span style = 'background-color: #dae8f4'>post</span> <span style = 'background-color: #dae8f4'>nasal</span> <span style = 'background-color: #dae8f4'>drip</span> constantly!!! I was given 7 days of Co-amoxclav then it still has not gone so I went back to my GP he prescribed another 10 days of 500mg Co-amoxclav, then After symptoms did not disappear he sent me for sinus x-ray this confirmed Thickened Mucus membranes at which point my DR referred me to a ENT.
A related discussion, <a href="/posts/Respiratory-Disorders/post-nasal-drip/show/2268832">post nasal drip</a> was started.
Wear/a/Jimmy has good ideas, but i think your doctor is trying to treat you for <span style = 'background-color: #dae8f4'>post</span>-<span style = 'background-color: #dae8f4'>nasal</span> <span style = 'background-color: #dae8f4'>drip</span> that's clogging up the ends of your eustachian tubes. Eustachian tube dysfunction is blocking of the eustachian tube which can cause pain & ringing (tinnitus) with sounds similar to an ocean roar that may coincide with your breaths. It most commonly occurs after weight loss or after anti-cancer radiation to or near the nose & throat. The symptoms can disappear when you lie down.
READ MY <span style = 'background-color: #dae8f4'>post</span> ON THE RESPITORY page/constant <span style = 'background-color: #dae8f4'>post</span> <span style = 'background-color: #dae8f4'>nasal</span> <span style = 'background-color: #dae8f4'>drip</span> and throat clearing... you are NOT dammed or forgotten....you are rotting from the inside out!!! CLEAN UP YOUR DIETS, stop relying on drugs that do nothing but make you worse. some of you have it right...it IS YOUR GUT!!!!!!!! if you eat ****, and are not digesting it properly then guess what you smell like??? yes some people can eat whatever they want and it does not affect them but NOT everyone!!!!
Between the two doctors, I have been on Zyrtec-D, Flonase, Methylprednisone, Allegra-D, Levaquin, Clairitin, Bactrim, Biaxin, Duratess GP, <span style = 'background-color: #dae8f4'>nasacort</span> AQ, and Duratuss G. I am currently on <span style = 'background-color: #dae8f4'>nasacort</span> AQ and Duratuss G. My family doctor and specialist seem to be contradicting each other. Family doctor told me that you can't see the fluid when it is in the eustacheon tube.
The pain has evened out now more to the front of my face though. Also, I have constant <span style = 'background-color: #dae8f4'>post</span> <span style = 'background-color: #dae8f4'>nasal</span> <span style = 'background-color: #dae8f4'>drip</span>, but little or nothing coming out my nose. Are others having this? I hope the ENT can help me. Good luck to all.
off kilter, tight forehead, concentration issues, post <span style = 'background-color: #dae8f4'>nasal</span> <span style = 'background-color: #dae8f4'>drip</span>. Antibiotics are just not cutting it. I've tried zithromax, levaquin, augmentum, and now on avalox.
MedHelp Health Answers